# SDR USAA000484

- Difficulty date: March 28, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 1 INCH BY 2 INCH, DOOR L1 Z-ANGLE FASTENER HOLES.  REPLACED Z-ANGLE PER SRM 51-40-00.  (M)
